# SDR AUS20020299

- Difficulty date: March 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330211150
- Condition: Arced
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT SIDE NR 2 FLUORESCENT TUBE END SOCKET ARCING.
